About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 901824, 9 pages
http://dx.doi.org/10.1155/2013/901824
Research Article

A New Reversed Version of a Generalized Sharp Hölder's Inequality and Its Applications

1College of Science and Technology, North China Electric Power University, Baoding 071000, China
2China Mobile Group Hebei Co., Ltd., Baoding 071000, China

Received 10 October 2012; Accepted 10 January 2013

Academic Editor: Pekka Koskela

Copyright © 2013 Jingfeng Tian and Xi-Mei Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new reversed version of a generalized sharp Hölder's inequality which is due to Wu and then give a new refinement of Hölder's inequality. Moreover, the obtained result is used to improve the well-known Popoviciu-Vasić inequality. Finally, we establish the time scales version of Beckenbach-type inequality.